Hi again Jane I have an update on my daughter's issues. A month after my daughter stopped taking the second pill which was the progesterone only pill she got the reflux pain on the first day of her period. This was the first time she had the pain while not on BCP. Remember last year when she came off the BCP she had no reflux for 4 months when not on BCP. The following month (she was still not on BCP) she got reflux on the day after her due date of her period (calculated 29 day cycle) but no period arrived. She started taking Ulcid again for reflux symptoms and continued taking for 2-3 weeks. She had missed exactly one period by exactly one month and the following month (32 days after reflux on missed period) her period arrived. She started taking a new pill Zoely. And started taking Ulcid again for fear of reflux. (Her doctor had instructed her to take Ulcid just prior to and during period when she usually gets reflux.) However, this time things happened differently. She got the reflux on day 3 of cylce but it was not the usual severe pain. It was more like normal burning indigestion which lingered. Remember she was taking Ulcid now as well as new pill. This is the first time she got the reflux while taking ulcid. She got reflux again on day 10 of cycle for three days in the evening time. Other months it was a severe pain on one day only for 3 - 4 hours and vomitting. It seems like when she starts on a new pill the reflux seems to get worse. When came off first BCP had no reflux at all until on the second BCP. When stopped that pill she got reflux 2 months when not on BCP but up to now only ever got it one day usually during period. Now when started on her 3rd pill she had reflux 3 days in a row even when taking ulcid but a milder pain. Prior to this when on the first pill if continually took ulcid she did not get the reflux. Any suggestions would be good. Very mysterious. We are looking at maybe going to a gynea next. We need to speak to her doctor again. My daughter is starting to get stressed now which will not help. She doesn't whether to continue taking the pill because is scared of getting the severe pain again.View Thread
Dear Jane Thank you for your reply on this matter. Yes you are on the right track. My daughter only ever had the pain when on the pill. She never had it before that. In between the 2 different pills she was on no birth control pill for three months and had no pain. Her doctor put her on the progesterone only pill then thinking that estrogen may be causing the pain. But on first day of first period when on the new pill she got the pain. All very strange. Her doctor suggested not to get her digestive system checked because she does not have pain any other time, only at period time and only once during that period so appears to be hormonal. All very confusing but thanks for your suggestions. My daughter is obviously very unique...View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.